About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 804520, 17 pages
http://dx.doi.org/10.5402/2012/804520
Research Article

Geodesic Lightlike Submanifolds of Indefinite Kenmotsu Manifolds

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110025, India

Received 16 September 2012; Accepted 3 October 2012

Academic Editors: A. Ferrandez, A. Fino, T. Friedrich, and A. Morozov

Copyright © 2012 S. M. Khursheed Haider et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Khursheed Haider, Mamta Thakur, and Advin, “Geodesic Lightlike Submanifolds of Indefinite Kenmotsu Manifolds,” ISRN Geometry, vol. 2012, Article ID 804520, 17 pages, 2012. doi:10.5402/2012/804520